# SDR AALA2019111219026

- Difficulty date: November 10, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N834AA
- Make and model: Boeing 787-9
- Aircraft serial: 40653
- Aircraft time: 7,705 hours, 783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 10026003
- Part serial: 1168325
- Condition: Defective
- Location: Emergencylights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR EMERGENCY LIGHT INOPERATIVE. REPLACED CONTOL UNIT.
